# SDR SWAA2024040154072

- Difficulty date: February 20, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rail
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY LEADING EDGE ON RAIL LOCATED ORSS575 AT RT WING 2024-145584<[01] REPLACED RAIL LOCATED ORSS575 AT RT WING IAW SRM B737-800 51-10-02 ITEM 9; SRM B737-800 51-40-02 AND DRAWING # 112A4402 REV -.;[02] REPLACED RAIL LOCATED ORSS575 AT RT WING IAW SRM B737-800 51-10-02 ITEM 9; SRM B737-800 51-40-02 AND DRAWING # 112A4402 REV -.
